# SDR FDEA201710243032

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,654 hours, 22,070 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 211C223326
- Part serial: M01075C
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A LT HYD SYS PRESSURE EICAS MESSAGE, ALONG WITH RUDDER RATIO EICAS MESSAGE ON EXTENDING FLAPS TO 1.  LEFT HYDRAULIC QTY 1.0, LEFT HYDRAULIC PRESSURE 3100 PSI.   R & R THE LT HYD SYS PRESSURE SWITCH IAW AMM 29-11-17-4.  LEFT HYD PRESSURE SWITCH OPS AND LEAK CHECKED NORMAL IAW AMM 29-11-00-5. OK FOR SERVICE.
